# SDR 20010209CW003

- Difficulty date: December 26, 2000
- Submitted: February 9, 2001
- Operation: General aviation
- Aircraft: N1556A
- Make and model: Beech F33A
- Aircraft serial: CE1318
- Engine: Cont IO520BB
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 64621216A
- Part serial: B00EA134R
- Condition: Leaking
- Location: Engine
- Part time: 583 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENGINE DRIVEN FUEL PUMP LEAKING OIL FROM  DRAIN.
